The regularized trace of Sturm–Liouville problem with discontinuities at two points

Creative Commons License

Hıra F.

Inverse Problems in Science and Engineering, vol.25, no.6, pp.785-794, 2017 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 6
  • Publication Date: 2017
  • Doi Number: 10.1080/17415977.2016.1197921
  • Journal Name: Inverse Problems in Science and Engineering
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.785-794
  • Keywords: Gelfand–Levitan trace formula, Regularized trace formula, Sturm–Liouville problem, transmission conditions
  • Ondokuz Mayıs University Affiliated: No


In this paper, we obtain a regularized trace formula for a Sturm–Liouville problem which has two points of discontinuity and also contains an eigenparameter in a boundary condition.